MathSciNet Relay Station
MathSciNet bibliographic data
MR2430742 (2009f:81050) 81P68 (47N50)
Wang, Yue-Qing; Du, Hong-Ke; Dou, Yan-Ni Note on generalized quantum gates and quantum operations. Internat. J. Theoret. Phys. 47 (2008), no. 9, 2268–2278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement